MathSciNet Relay Station
MathSciNet bibliographic data
MR348796 (50 #1291) 58F99
Ruelle, David Bifurcations in the presence of a symmetry group. Arch. Rational Mech. Anal. 51 (1973), 136–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement